Advertisement

Doklady Mathematics

, Volume 98, Issue 3, pp 596–599 | Cite as

Two-Dimensional (Two-Speed) Mode for a Nonstrictly Hyperbolic Problem

  • V. V. PalinEmail author
Mathematics
  • 1 Downloads

Abstract

All types of solutions to the Riemann problem for a system of conservation laws that is nonstrictly hyperbolic in the sense of Petrovskii, but not in the sense of Friedrichs are described.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. Blaschke, Kreis und Kugel (Chelsea, New York, 1949).zbMATHGoogle Scholar
  2. 2.
    L. C. Evans, Partial Differential Equations (Am. Math. Soc., Providence, R.I., 1998).zbMATHGoogle Scholar
  3. 3.
    P. D. Lax, Hyperbolic Partial Differential Equations (Am. Math. Soc., Providence, R.I., 2006).zbMATHGoogle Scholar
  4. 4.
    L. D. Landau and E. M. Lifshitz, Fluid Mechanics (Butterworth-Heinemann, Oxford, 1987; Nauka, Moscow, 1988).Google Scholar
  5. 5.
    G. Nicolis and I. Prigogine, Self-Organization in Nonequilibrium Systems (Wiley, New York, 1977).zbMATHGoogle Scholar
  6. 6.
    E. V. Radkevich, J. Math. Sci. 3, 196 (2014).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations